OPP FENTANYL
9/11/2017 8:53:20 AM


Ontario Provincial Police again wishes to bring attention to and raise awareness of the dangers of the illicit use of opioids, particularly Fentanyl. Fentanyl is a an opioid that can cause respiratory depression, slow heart rate, decreased level of consciousness and death. Signs of a Fentanyl overdose include a person is not moving and will not wake up or respond to your voice or touch. Breathing is very slow, irregular or has stopped. Lips and nails appear to be blue in color. Skin may feel cold and clammy. Center part of their eye is very small, "Pinpoint Pupils". Visit www.ontario.ca/page/get-naloxone-kits-free for locations.    

WebReadyTM Powered by WireReady® NSI  |  © Copyright 2008-2011 My Broadcasting Corporation

Back to News






 
 
 
 
 
 

Copyright 2013 StrathroyToday.ca. All rights reserved.

This site powered by PromoSuite Interactive